Alert archive / California / Gale Watches in 2011
Gale Watch 24, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Jul 24, 2011, 2:57 AM PDT. It took effect at Jul 26, 2011, 6:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 24, 2011, 2:57 AM PDT (09:57 UTC)
- In effect from
- Jul 26, 2011, 6:00 PM PDT
- Expired
- Jul 25, 2011, 3:15 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
461 WHUS76 KEKA 240957 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 257 AM PDT SUN JUL 24 2011 PZZ470-242200- /O.CAN.KEKA.SC.Y.0067.000000T0000Z-110724T1100Z/ /O.NEW.KEKA.GL.A.0024.110727T1900Z-110729T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 257 AM PDT SUN JUL 24 2011 ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: LIGHT WINDS TODAY THROUGH MONDAY. WINDS STARTING TO INCREASE MONDAY NIGHT WITH FEW GALE GUSTS TUESDAY AFTERNOON. SUSTAINED GALE FORCE GUSTS TO 45 KT STARTING WED AFTERNOON AND CONTINUING THROUGH THURSDAY. * SEAS: NW SEAS 5 FT TODAY INTO MONDAY. SEAS BUILDING TO 12 FT LATE TUESDAY AND NEAR 16 FT WED AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-242200- /O.NEW.KEKA.GL.A.0024.110727T0100Z-110729T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 257 AM PDT SUN JUL 24 2011 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH LATE THURSDAY NIGHT. * WINDS: LIGHT WINDS TODAY...INCREASING LATE TONIGHT AND MONDAY. GALE FORCE GUSTS 35 TO 40 KT BEGINNING TUESDAY EVENING AND CONTINUING THROUGH THURSDAY. * SEAS: NW SEAS 5 FT TODAY AND TONIGHT. SEAS BUILDING TO 8 FT MONDAY AND NEAR 14 FT BY WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
3 follow-up statements
647 WHUS76 KEKA 242147 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 247 PM PDT SUN JUL 24 2011 PZZ475-251130- /O.NEW.KEKA.SC.Y.0068.110725T2200Z-110727T0100Z/ /O.CON.KEKA.GL.A.0024.110727T0100Z-110729T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 247 PM PDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 6 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 6 PM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE THURSDAY NIGHT. * WINDS: N WINDS INCREASING ON MONDAY. GALE FORCE GUSTS 35 TO 40 KT BEGINNING TUESDAY EVENING AND CONTINUING THROUGH LATE THURSDAY. * SEAS: NW SEAS 5 FT TONIGHT. SEAS BUILDING TO NEAR 15 FT BY WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-251130- /O.CON.KEKA.GL.A.0024.110727T1900Z-110729T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 247 PM PDT SUN JUL 24 2011 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * WINDS: N WINDS BEGIN TO INCREASE LATE MONDAY WITH FEW GALE GUSTS TUESDAY AFTERNOON. SUSTAINED GALE FORCE WINDS WITH GUSTS TO 45 KT STARTING WED AFTERNOON AND CONTINUING THROUGH LATE THURSDAY. * SEAS: NW SEAS 5 FT TONIGHT. SEAS BUILDING TO NEAR 17 FT WED AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
492 WHUS76 KEKA 251024 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 324 AM PDT MON JUL 25 2011 PZZ470-252200- /O.EXB.KEKA.SC.Y.0068.110726T1100Z-110727T0100Z/ /O.EXT.KEKA.GL.A.0024.110727T0100Z-110730T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 324 AM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM PDT TUESDAY... ...GALE WATCH NOW IN EFFECT FROM TUESDAY EVENING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 6 PM PDT TUESDAY. THE GALE WATCH IS NOW IN EFFECT FROM TUESDAY EVENING THROUGH FRIDAY EVENING. * WINDS: N WINDS BEGINNING TO INCREASE LATE TODAY WITH FEW GALE GUSTS TUESDAY AFTERNOON. SUSTAINED GALE FORCE WINDS WITH GUSTS 40 TO 45 KT STARTING TUESDAY EVENING AND CONTINUING THROUGH FRIDAY. * SEAS: NW SEAS 5 FT TODAY. SEAS BUILDING TO NEAR 17 FT WED AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-252200- /O.EXB.KEKA.SC.Y.0068.110726T2000Z-110730T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 324 AM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 9 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 9 PM PDT FRIDAY. * WINDS: N WINDS INCREASING TODAY AND TONIGHT. WINDS 15 TO 25 KT BEGINNING TUESDAY AFTERNOON AND CONTINUING WEDNESDAY. GUSTS 30 TO 35 KT WILL CONTINUE NORTH OF CAPE MENDOCINO THURSDAY. * SEAS: NW SEAS 5 FT TODAY. STEEP SHORT PERIOD SEAS BUILDING TO NEAR 9 FT BY WED AND CONTINUING THROUGH THE END OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-252200- /O.CON.KEKA.SC.Y.0068.110725T2200Z-110727T0100Z/ /O.CON.KEKA.GL.A.0024.110727T0100Z-110729T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 324 AM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE THURSDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE THURSDAY NIGHT. * WINDS: N WINDS INCREASING TODAY. GALE FORCE GUSTS TO 35 KT BEGINNING TUESDAY EVENING AND CONTINUING THROUGH LATE THURSDAY. * SEAS: NW SEAS 5 FT TODAY. SEAS BUILDING TO NEAR 15 FT BY WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
111 WHUS76 KEKA 252215 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 315 PM PDT MON JUL 25 2011 PZZ475-261100- /O.CON.KEKA.SC.Y.0068.000000T0000Z-110727T0100Z/ /O.UPG.KEKA.GL.A.0024.110727T0100Z-110729T1000Z/ /O.NEW.KEKA.GL.W.0027.110727T0100Z-110729T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 315 PM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO 3 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: N WINDS INCREASING OVERNIGHT. GALE FORCE GUSTS TO 35 KT BEGINNING TUESDAY EVENING AND CONTINUING THROUGH LATE THURSDAY NIGHT. * SEAS: NW SEAS BUILDING TO NEAR 14 FT ON WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-261100- /O.CON.KEKA.SC.Y.0068.110726T1100Z-110727T0100Z/ /O.UPG.KEKA.GL.A.0024.110727T0100Z-110730T0400Z/ /O.NEW.KEKA.GL.W.0027.110727T0100Z-110730T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 315 PM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 11 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO 11 AM PDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM PDT TUESDAY. * WINDS: N WINDS INCREASING OVERNIGHT. SUSTAINED GALE FORCE WINDS WITH GUSTS TO 40 KT STARTING TUESDAY EVENING AND CONTINUING THROUGH SATURDAY MORNING. * SEAS: SEAS BUILDING TO NEAR 16 FT THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-261100- /O.EXT.KEKA.SC.Y.0068.110726T0100Z-110730T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 315 PM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT SATURDAY. * WINDS: N WINDS INCREASING OVERNIGHT. WINDS 15 TO 25 KT TONIGHT AND CONTINUING INTO WEDNESDAY NIGHT. GUSTS TO 30 KT EXPECTED TUESDAY NIGHT THROUGH WEDNESDAY EVENING. * SEAS: STEEP SHORT PERIOD SEAS BUILDING TO NEAR 10 FT ON WED AND CONTINUING THROUGH LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-261100- /O.EXT.KEKA.SC.Y.0068.110726T2000Z-110730T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 315 PM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM TUESDAY TO 5 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM TUESDAY TO 5 AM PDT SATURDAY. * WINDS: N WINDS INCREASING TONIGHT. WINDS 15 TO 25 KT WITH GUSTS TO 30 KT BEGINNING TUESDAY AFTERNOON AND CONTINUING THROUGH THURSDAY. * SEAS: STEEP SHORT PERIOD SEAS BUILDING TO NEAR 9 FT BY WED AND CONTINUING THROUGH LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jul 23, 3:54 PM PDT, 11 hours 3 minutes earlier.
Area forecast discussion, Jul 23, 3:54 PM PDT, 11 hours 3 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
354 PM PDT SAT JUL 23 2011
.SYNOPSIS...LOW CLOUDS AND FOG ARE EXPECTED ALONG THE COAST AND
ADJACENT VALLEYS TONIGHT. INLAND AREAS WILL EXPERIENCE PARTLY CLOUDY
TO CLEAR SKIES. TEMPERATURES WILL COOL THROUGH THE WEEKEND AS A
TROUGH ADVANCES INTO THE REGION. CONDITIONS WILL GENERALLY BE DRY
EXCEPT FOR DRIZZLE ALONG THE COAST TONIGHT AND SUNDAY NIGHT.
&&
.DISCUSSION...THE STRATUS SURGE CONTINUES TO PUSH NORTH...AS OF 3
PM THE STRATUS HAS REACHED HUMBOLDT BAY AND WINDS HAVE SHIFTED TO
OUT OF THE SOUTH-SOUTHWEST. AT THIS POINT LITTLE IS HOLDING THE
SURGE BACK FROM PUSHING FURTHER NORTH UP THE COAST TO AT LEAST
CRESCENT CITY BY LATE EVENING. LOOKING AT THE STRATUS CURRENTLY
OVER THE OFFICE...CIGS APPEAR TO BE AROUND 300 FT...SO FOG IS NOT
CURRENTLY ANTICIPATED UNTIL LATER THIS EVENING. SREF GUIDANCE
INDICATES THE STRATUS SURGE SHOULD CONTINUE TO SHIFT NORTH
OVERNIGHT AND STAY IN PLACE...AT LEAST JUST OFFSHORE...THROUGH THE
DAY SUNDAY. THE SMALL 500 MB RIDGE RESPONSIBLE FOR THE STRATUS
SURGE WILL SHIFT EASTWARD MONDAY MORNING WEAKENING THE STRATUS
SURGE...HOWEVER INCREASING LIFT ASSOCIATED WITH AN ADVANCING
LONGWAVE TROUGH SHOULD CONTINUE STRATUS/FOG ALONG THE COAST AND
DEVELOPING MID LEVEL CLOUD COVER FURTHER INLAND THROUGH MONDAY AND
POSSIBLY TUESDAY. AS THE TROUGH SHIFTS OVER THE CWA BY TUESDAY
NORTHWESTERLY FLOW WILL ONCE AGAIN SET UP WITH ONSHORE FLOW NORTH
OF THE CAPE PRODUCING FOG AND STRATUS EACH EVENING INTO THE
MORNING HOURS.
OTHERWISE...LITTLE INSTABILITY AND MOISTURE SHOULD RESTRICT SHOWER
OR THUNDERSTORM DEVELOPMENT AHEAD OF THE ADVANCING TROUGH EARLY THIS
WEEK. THUS A DRY FORECAST HAS BEEN MAINTAINED EXCEPT FOR DRIZZLE
WITHIN FOG ALONG THE COAST TONIGHT AND SUNDAY NIGHT. RPA
&&
.AVIATION...VISIBLE SATELLITE IMAGERY SHOWS STRATUS SURGE SLOWLY
ROUNDING CAPE MENDOCINO THIS AFTERNOON...WITH A COUPLE OF EDDIES
PUSHING THE LAYER NORTHWARD AND ONSHORE ALONG THE COAST SOUTH OF THE
CAPE. WEBCAMS AT SHELTER COVE AND SEA RANCH ALSO SHOW PATCHY LOW
CLOUDS AND REDUCED VSBY ALONG THE COAST. EXPECT THE LAYER TO
CONTINUE NORTHWARD ALONG THE REDWOOD COAST THIS EVENING...AS WINDS
SHIFT TO SOUTHERLY. THE COAST GUARD AND EKA OBSERVING STATIONS
ALREADY SHOW WINDS SHIFTING TO SSW AND EXPECT THE TREND TO CONTINUE
WITH SOUTHERLY FLOW ALONG THE ENTIRE COAST LATER THIS
AFTERNOON/EVENING. EXPECT THE LAYER TO AFFECT ALL COASTAL AIRPORTS
THIS EVENING/TONIGHT WITH CIGS/VSBY IFR AND PERHAPS DOWN TO LIFR
WITH -DZ LATE. INLAND AREAS WILL REMAIN VFR. SMITH
&&
.MARINE...SOUTHERLY WINDS ARE DEVELOPING OVER THE WATERS NEAR THE
IMMEDIATE COASTLINE THIS AFTERNOON AS HIGH PRESSURE AND THE STRONGER
GRADIENT SHIFT OFFSHORE TO THE NW. FORECAST REMAINS ON TRACK FOR
DIMINISHING WINDS AND SEAS THROUGH SUNDAY AS A WEAKENING UPPER LOW
DRIFTS SOUTH THROUGH THE GULF OF ALASKA. LATE SUNDAY THE LOW WILL
DISSIPATE OFFSHORE FROM THE PACIFIC NW AND HIGH PRESSURE WILL BEGIN
TO BUILD BACK INTO THE NE PACIFIC. N WINDS WILL INCREASE TO SCA
LEVEL BY MONDAY AFTERNOON/EVENING. WINDS WILL CONTINUE TO INCREASE
AND BUILD NORTHWARD AS THE WIND PROGRESSES...WITH GALE FORCE GUSTS
LIKELY BEYOND 10 NM. STRONG GALE CONDITIONS ARE INDICATED BY THE
MODELS FOR MID WEEK...WITH GUSTS OF 40 TO 45 KT AND SHORT PERIOD
SEAS BUILDING TO NEAR 15 FEET WEDNESDAY INTO THURSDAY. SMITH
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 4 AM PDT SUNDAY PZZ470.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOVHazardous weather outlook, Jul 23, 5:00 AM PDT, 21 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 500 AM PDT SAT JUL 23 2011 CAZ001>004-076-241200- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 500 AM PDT SAT JUL 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 2:47 PM PDT | Small Craft Advisory | EKA | 8 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.